# SDR 2005FA0000241

- Difficulty date: September 15, 2004
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N9198B
- Make and model: Piper PA 28-180
- Aircraft serial: 283857
- Engine: Lyc O360A4A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S4LN20105136029
- Part serial: 58281
- Condition: Loose
- Location: Right
- Part time: 351 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHAUL DATE, MFG, 5-2001 - GEAR FAILURE (PN AB-357584) ELECTRODE BRASS FINGRE ON NYLON GEAR WAS LOOSE AND CONTRACTED BRASS ELECTRODES.  ON PN 10-357424 DISTRIBUTOR BLOCK FILLING BLOCK WITH CONDUCTIVE PARTICLES WHICH ENDED UP SHORTING OUT ONE IGNITION LEAD CAUSING ROUGH RUNNING ENGINE. (K)
